Authors: Baltić, Vladimir
Stevanović, Dragan 
Title: Counting even and odd restricted permutations
Journal: Ars Mathematica Contemporanea
Volume: 10
Issue: 1
First page: 9
Last page: 18
Issue Date: 1-Jan-2016
Rank: M21
ISSN: 1855-3966
DOI: 10.26493/1855-3974.661.ab7
Let p be a permutation of the set Nn = {1; 2· n}. We introduce techniques for counting N(n; k; r; I;π), the number of even or odd restricted permutations of Nn satisfying the conditions-k≤ p(i)-iπ r (for arbitrary natural numbers k and r) and p(i)-i ∉ I (for some set I) andπ = 0 for even permutations andπ = 1 for odd permutations.
Keywords: Even and odd restricted permutations | Exact enumeration | Permanents | Recurrences
Publisher: DMFA Slovenije
Project: Slovenian Research Agency, Program P1-0285 and Research Project J1-4021
Graph theory and mathematical programming with applications in chemistry and computer science 

Show full item record

Page view(s)

checked on May 9, 2024

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.